# SDR ASAA0080192

- Difficulty date: March 6, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND AN ELONGATED LEADING EDGE CAP ATTACH FASTENER HOLE IN THE LEFT HORIZONTAL STABILIZER FORWARD LOWER SPAR CAP FLANGE AT STATION XHS=90.  REPAIRED PER EA 5510-01093 AND EA 10-5510-0319.  (M)
